Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Why do I see a field of green in my vision after coming in from bright sunlight ?

i went out into the sun and when i came back in i was so close to being blind, i had a field of green in my vision and i could only see shapes of images in front of me, this lasted for about three minutes, then it was gone, it scared me because that has never happened before.
Asked On : Thu, 14 Apr 2011
Answers:  1 Views:  759
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Thank you for choosing health care magic. Your condition could be a sign of impending stroke. It could be due to temporary lack of blood flow to retina. Reason for this condition could be a block in carotid artery in form of plaque( fat,cholesterol). I advise you to see either a neurophysician or a vascular surgeon to have a complete check up. By early intervention you can prevent more complicated conditions like stroke.
Answered: Thu, 14 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor